# SDR UALA2010061702143

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 76,089 hours, 12,325 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Part serial: 21843
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT INOP.   LIGHT ASSY FROM STOCK WAS BAD. TRIED KNOWN GOOD ASSY, OPS NORMAL. RETURNED GOOD UNIT TO AC 6671. ORDERED ANOTHER LIGHT ASSY FROM DEN. REPLACED LIGHT ASSY, FLIGHT DECK EMERGENCY LIGHT CHECK OK.
